# SDR P4YA2012080700001

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 27,120 hours
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: SS401D140000
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

WHILE EXECUTING A NORMAL APPROACH TO FOB.  A JOLT WAS FELT AND THE COLLECTIVE BECAME VERY DIFFICULT TO MANIPULATE.  "MASTER CAUTION" LIGHT ILLUMINATED AND THE AUXILIARY HYDRAULIC PRESSURE GAUGE WAS AT ZERO.  THE AUXILIARY HYDRAULIC SYSTEM WAS SECURED AND A SAFE LANDING WAS PERFORMED.  A HOSE IN THAT SYSTEM WAS FOUND TO HAVE RUPTURED.  THE HOSE WAS REPLACED AND THE AIRCRAFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.
